MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. INJECTION TUBE

OLYMPUS MEDICAL SYSTEMS CORP. INJECTION TUBE
Model Number MH-946
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to omsc for evaluation.The reprocessing trainer has a rough assumption that almost 50% of the (b)(6) customer does not use the mh-946 since there is no clear instruction how to reprocess the mh-946 with wd.As an actual situation in the market, the manual reprocessing process is only applicable for emergency cases in the hospital.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
A trainer of the (b)(6) nurse association informed an olympus representative that a nurse told the trainer that the nurse had experienced heavy contamination of the device.The conversation occurred during reprocessing training provided by the trainer.No detailed information is available regarding the exact customer name, number of contaminated mh-946s or contamination results.There was no report of patient injury associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Olympus contacted the trainer of the german nurse association but was unable to obtain additional information.The device was not returned to olympus medical systems corp.(omsc), therefore omsc could not investigate the device.The exact cause of the reported event could not be conclusively determined.If significant additional information is received, this report will be supplemented.

Brand Name
INJECTION TUBE
Common Device Name
INJECTION TUBE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10834210
Report Number8010047-2020-08881
Device Sequence Number17093665
Product Code FET
UDI-Device Identifier04953170286421
UDI-Public04953170286421
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMH-946
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1